All Rights Reserved
AccessEcon LLC 2006, 2008.
Powered by MinhViet JSC

Eugene Kouassi and Lexi L Setlhare
''Asymptotic Properties of Pesaran's CD Test Revisited''
( 2016, Vol. 36 No.4 )
In this paper we revisit and derive the asymptotic properties of Pesaran's CD test.
Keywords: C24
JEL: C2 - Single Equation Models; Single Variables: General
C3 - Cross-Sectional Models; Spatial Models; Treatment Effect Models; Quantile Regressions
Description of Appendix:

Cover page
Manuscript Received : Mar 31 2016 Manuscript Accepted : Dec 29 2016

  This abstract has been downloaded 1353 times                The Full PDF of this paper has been downloaded 154664 times